# SDR ERAA079865

- Difficulty date: April 30, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 25,253 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 40008330207
- Part serial: 1410
- Condition: Contaminated
- Location: Radar
- Part time: 1,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT POWER UP, CAN'T SEE ANYTHING.  HAS MAJOR WATER DAMAGE. ACTION TAKEN:  REPLACED BLOWN RESISTOR AND CLEANED CORROSION.
